Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 4, Pages 63–73 (Mi emj278)  

This article is cited in 2 scientific papers (total in 2 papers)

Bi-$\Gamma$-hyperideals and Green's relations in ordered $\gamma$-semihypergroups

S. Omidi, B. Davvaz

Department of Mathematics, Yazd University, Yazd, Iran

Abstract: In this paper, we proceed with the study of the basic properties of bi-$\Gamma$-hyperideals of ordered $\Gamma$-semihypergroups. The purpose of the present paper is to study the Green's relations on ordered $\Gamma$-semihypergroups.

Keywords and phrases: ordered $\Gamma$-semihypergroup, bi-$\Gamma$-hyperideal, Green's relations.

Full text: PDF file (387 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 16Y99
Received: 25.04.2016
Revised: 10.03.2017
Language:

Citation: S. Omidi, B. Davvaz, “Bi-$\Gamma$-hyperideals and Green's relations in ordered $\gamma$-semihypergroups”, Eurasian Math. J., 8:4 (2017), 63–73

Citation in format AMSBIB
\Bibitem{OmiDav17}
\by S.~Omidi, B.~Davvaz
\paper Bi-$\Gamma$-hyperideals and Green's relations in ordered $\gamma$-semihypergroups
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 4
\pages 63--73
\mathnet{http://mi.mathnet.ru/emj278}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429192500006}


Linking options:
  • http://mi.mathnet.ru/eng/emj278
  • http://mi.mathnet.ru/eng/emj/v8/i4/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. F. Ali, N. M. Khan, A. Mahboob, “Relative ideals in ordered semigroups”, Indian J. Pure Appl. Math., 51:4 (2020), 1497–1514  crossref  mathscinet  zmath  isi  scopus
    2. Y. Rao, P. Xu, Z. Shao, S. Kosari, S. Omidi, “Some properties of relative bi-(int-)gamma-hyperideals in ordered gamma-semihypergroups”, Front. Physics, 8 (2020), 555573  crossref  isi  scopus
  • Eurasian Mathematical Journal
    Number of views:
    This page:174
    Full text:148
    References:35

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021